Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On time-dependent Besov vector fields and the regularity of their flows


Author: David Nicolas Nenning
Journal: Proc. Amer. Math. Soc. 148 (2020), 623-638
MSC (2010): Primary 37C10, 46E15, 46T20
DOI: https://doi.org/10.1090/proc/14821
Published electronically: October 28, 2019
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37C10, 46E15, 46T20

Retrieve articles in all journals with MSC (2010): 37C10, 46E15, 46T20


Additional Information

David Nicolas Nenning
Affiliation: Fakultät für Mathematik, Universität Wien, Oskar-Morgenstern-Platz 1, A-1090 Wien, Austria
Email: david.nicolas.nenning@univie.ac.at

DOI: https://doi.org/10.1090/proc/14821
Keywords: Flows of time-dependent vector fields, Besov spaces, continuity of the flow map, ODE-closedness
Received by editor(s): April 20, 2018
Received by editor(s) in revised form: March 26, 2019
Published electronically: October 28, 2019
Additional Notes: The author was supported by FWF-Project P 26735-N25
Communicated by: Wenxian Shen
Article copyright: © Copyright 2019 American Mathematical Society